# SDR R61A201302280226

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT HORIZONTAL STABILIZER LEADING EDGE NUMBER 4 RIB CRACKED.  MAINTENANCE REPAIRED THE LEFT HORIZONTAL LEADING EDGE NUMBER 4 RIB IAW EMB ETD 2013-170-003578.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
